# SDR DALA2021030101161

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 78,272 hours, 13,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 DURING SERVICE CHECK MAINTENANCE FOUND EMERGENCY LIGHTS AT SEATS 50FG-56FG ARE INOPERATIVE. THE BATTERY AND CHARGER WERE REPLACED. SYSTEM OPERATION IS NORMAL. (LP 5369963)
